# SDR DALA2023102508763

- Difficulty date: October 24, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N569DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0027
- Aircraft time: 16,155 hours, 1,771 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3569 -DE/FUME- CREW DECLARED EMERGENCY DUE TO FUEL ODOR BETWEEN L3 AND L4 DOORS. CORRECTIVE ACTION: PERFORMED APU AND ENGINE RUNS PER TSM WITH NO ODORS FOUND. (LP 0032908)
